Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Euclidean subrings of global fields


Author: Clifford S. Queen
Journal: Bull. Amer. Math. Soc. 79 (1973), 437-439
MSC (1970): Primary 12A05; Secondary 12A05
DOI: https://doi.org/10.1090/S0002-9904-1973-13203-3
MathSciNet review: 0313223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. V. Armitage, Euclid's algorithm in certain algebraic function fields, Proc. London Math. Soc. (3) 7 (1957), 498-509. MR 20 #30. MR 93506
  • 2. J. V. Armitage, Corrigendum and Addendum: "Euclid's algorithm in algebraic function fields", J. London Math. Soc. 43 (1968), 171-172. MR 37 #2727. MR 227142
  • 3. J. V. Armitage, On unique factorization in algebraic function fields, Illinois J. Math. 11 (1967), 280-283; Appendix, Illinois J. Math. 12 (1968), 5-6. MR 35 #172; MR 36 #5113. MR 209270
  • 4. J. V. Armitage, Euclid's algorithm in algebraic function fields. II, Acta Arith. 18 (1971), 337-348. MR 291131
  • 5. M. Madan and C. Queen, Euclidean function fields, J. Reine Angew. Math. (submitted). MR 325575
  • 6. P. Samuel, About Euclidean rings, J. Algebra 19 (1971), 282-301. MR 43 #6190. MR 280470
  • 7. A. Weil, Basic number theory, Die Grundlehren der math. Wissenschaften, Band 144, Springer-Verlag, New York, 1967. MR 38 #3244. MR 234930

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A05, 12A05

Retrieve articles in all journals with MSC (1970): 12A05, 12A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13203-3

American Mathematical Society